Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is there any bad effect if you take Benadryl for allergy in pregnancy ?

Hello DR I am 22 years old and 30 weeks pregnant Im suffering from allergies right now and was given the OK to take Benadryl I showered today and after showering I felt extremely weak no energy and heavy I also feel tight in my stomach like Ive been doing sit ups. I ve also had diarrhea today. All symptoms of which I haven t had throughout my pregnancy . What should I do? I m contemplating the ER if it s necessary.
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
you can go to the opd of a gen physician. Your gen weakness can be due to dehydration caused by the loose motion. Stop benadryl. the pain (i am assuming colicky) can be due to the gut infection causing loose motion
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor